Have tried Rifaximin, but no help. In the 3 weeks since I finished the 2 week dose, my symptoms changed. More urgency and cramps and mucous. I the the antibiotic may only help people with diarrhea rather than constipation.
Any info or advice?
Thank you so much. I always do "what the dr.
orders" and he suggested that I try that. I just had a ct scan, do am waiting for those results. I'm so fearful of becoming laxative dependent. But anything would be better than this. May I ask you more questions?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.